MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH; UROLOGICAL CATHETER AND ACCESSORIES.

UNOMEDICAL S.R.O. GENTLECATH; UROLOGICAL CATHETER AND ACCESSORIES.
Model Number 510602
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 3005778470.
 
Event or Problem Description
Consumer states "no defects noted at all with the product.She did state she did have 2 utis while using it but did not feel it was the only possible cause to blame for her utis, rather it did not work for her anatomy to fully drain her as well compared to her prior catheter (the infyna chic) and thinks this may have led to those utis while using this product.Consumer states she is almost 80 yr old female cathing for the last year, 2-3 times a day.She states her bladder looks like the craters of the moon" has multiple diverticuli, stating she has multiple bladder and pelvic issues.She reiterated multiple times on our call she did not feel the cath is defected it just didn't work for her and it just didn't drain her as fully as her other catheter thus possibly leading to 2 utis." she was used to using the infyna chic catheter and per her supplier "she tried the gcafw for about 2 months.She states she has always gotten recurrent uti infections, even before trialing this gcafw catheter.She wanted to give it a good trial run but didn't feel it was the best one for her.She said she felt like this one just didn't drain her as completely as the infyna chic did despite being about the same length/ size.She said insertion wasn't a problem with gcafw, her urine stream was ok/ no issues with this product when in bladder draining but just didn't feel like it would drain her as completely for unknown reason consistently and she could feel this afterwards.She thinks because of that residual urine left in her bladder she thinks she developed 2 utis.She said she had to have urine testing done for 2 utis.She it was 2 different bacteria on the urine cultures.She said after her first uti antibiotic treatment her symptoms returned less than a week later and her md suspected that the first antibiotic allowed the second bacteria to grow.She got a second urine culture and second antibiotic treatment to finally feel better.She said the bacteria that grew in her urine is a common bacteria one has with kidney stones her md said however she just had a ct and was relieved to have no kidney stones.She follows proper cic technique.".
 
Additional Manufacturer Narrative
Review of the dhr showed that all relevant tests required during the manufacturing and packaging process and final product release had been fulfilled and met the requirements.No nonconformity had been registered during the production process of the mentioned packaging lot#4k00024.No another complaint has been received to lot#4k00024 and malfunction code uca-pmc14.03 no malfunction based on complaint information.Based on the review of the production records, there is no indication that the catheter was defective or that it could have caused the reported infection.Furthermore, the customer reiterated multiple times that she did not feel the catheter was defective.It simply didn¿t work for her and didn¿t drain as fully as her usual catheter, which may have contributed to two urinary tract infections.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 1049092.Manufacturing site: 3005778470.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
GENTLECATH
Common Device Name
UROLOGICAL CATHETER AND ACCESSORIES.
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key22714038
Report Number3005778470-2025-00724
Device Sequence Number15736340
Product Code EZD
UDI-Device Identifier00768455204854
UDI-Public00768455204854
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K232665
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number510602
Device Lot Number4K00024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer08/22/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale